Review: could Atacand cause Headache?
Summary: Headache is found among people who take Atacand, especially for people who are female, 60+ old, have been taking the drug for 2 - 5 years, also take medication Atacand hct, and have High blood pressure.
We study 14,899 people who have side effects while taking Atacand from FDA and social media. Among them, 509 have Headache. Find out below who they are, when they have Headache and more.
You are not alone: join a mobile support group for people who take Atacand and have Headache >>>
Atacand has active ingredients of candesartan cilexetil. It is often used in high blood pressure. (latest outcomes from 15,226 Atacand users)
Headache (pain in head) has been reported by people with multiple sclerosis, depression, high blood pressure, rheumatoid arthritis, osteoporosis. (latest reports from 202,234 Headache patients)
On Jan, 7, 2015: 14,898 people reported to have side effects when taking Atacand. Among them, 653 people (4.38%) have Headache.
Time on Atacand when people have Headache * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Headache when taking Atacand * :
Age of people who have Headache when taking Atacand * :
Severity of Headache when taking Atacand ** :
|least||moderate||severe||most severe |
How people recovered from Headache ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Hypertension (245 people, 37.52%)
- Convulsion (45 people, 6.89%)
- Ingrowing nail (33 people, 5.05%)
- Heart rate abnormal (25 people, 3.83%)
- Blood triglycerides increased (22 people, 3.37%)
Top co-used drugs for these people * :
- Atacand hct (108 people, 16.54%)
- Aspirin (93 people, 14.24%)
- Xanax (85 people, 13.02%)
- Hydrochlorothiazide (79 people, 12.10%)
- Levothyroxine sodium (72 people, 11.03%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Headache while taking Atacand?
You are not alone! Join a mobile support group:
- support group for people who take Atacand and have Headache
- support group for people who take Atacand
- support group for people who have Headache
Recent conversations of related support groups:
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Atacand, Headache
You may be interested at these reviews (Write a review):
- Garcinia and high blood pressure
I am taking a weight loss pill last couple of days. Last two days after I ate cheese, I had headache and high blood pressure,nausea. Yesterday whole day I had stomach upset, pain, nausea. I am not going to take ot anymore.
- Dyphenhydramine and headaches horrible going one almost 24 hours a day for 4 weeks and cant get them to stop, now looking for cause . think its the dyphenhydramine im taking to help me sleep .
have been taking 3 dyphenhydramine for some time to help me sleep , just in last few weeks began having severe headache almost all the time.. cant get it to go away. just found out it can cause headache and am going to lower my intake to one per night and see if my headaches get better. am taking migrane meds and that hasnt helped a bit so think its not migranes im having. some other reason.
- Raspberry ketones - side-effect of red face, face muscle twitching
Whenever I use Raspberry Ketones 500mg capsules (1 a day) I get reddening of the tops of my cheeks coupled with muscle tightening/twitching of the cheek muscles closest to the nose (the muscles that contract if someone blows in your eyes) and the muscles at the bridge of nose at times too. Both sets of symptoms last for a day, then to be repeated again the next day on taking the next capsule. Whenever I cease using the product the symptoms likewise end. They began occurring from the very first use of the product. They are sometimes accompanied by a very low-grade headache. I thus now no longer use the product, plus the product made no difference whatsoever to my weight gain/loss when using it daily over several weeks.
- Losartan potassium headaches (1 response)
I avoided going to the doctor for years and decided it was time to bite the bullet. The bullet bit back. High Blood pressure and cholesterol. Doc prescribed me 100mg Losartan Potassium right out of the gate. At 33 years old, this concerns me. I've been on it for about a week and have had a constant moderate headache along with some slight dizziness/foggy feeling. I also noticed some ringing in my ears a few times as well. Going back to the doc today. My pharmacist says they usually start people on lower doses than 100 mg. Anyone else dealing with something similar?
- Still ill after several years (1 response)
I became ill several years ago.
It all started with a head cold that lasted a few months and left me with Tinnitus and chronic sinusitis.
After a nose operation and many visits to the doc and hospital, I am no closer to felling better or being cured.
My doc gave me Beconase Aq at first and this made me very unwell, causing me fatigue which would last for a few days. I'm still searching for help.
More reviews for: Atacand, Headache
Comments from related studies:
From this study (22 hours ago):
Have had 3 weeks taking coenzymeq10 150mg for recurrence prostate cancer, had gross hematuria/radiation cystitis June last year ceased with 39 sessions HBOT and daithermy for burst blood vessel upper left of bladder. Just had an episode of blood in urine should i stop coenzymeq10
From this study (7 days ago):
30 year old female on Vivitrol for opioid cravings, Prozac 60 mg for Depression, Anxiety, PTSD, Ritalin 50 mg, (just switched from vyvanse), Junel for birth control, just recently lost 15 pounds after switching from Suboxone to vivitrol treatment, recently discontinued Ateneol and Lisiniprol because I kept getting low blood pressure reads, also recently discontinued Trazadone because I do not want my body to become dependent.
From this study (1 week ago):
I have been on Flomax for approximately 4 months. The Urologist increased the dose from 0.4 to 0.8mg per day. After 3 weeks, I developed vision distrubance with headache and nausea. I did not correlate this to Flomax, and the primary MD ordered an MRA. This was normal. The headaches continued to increase in frequency and intensity. They became daily for approximately one week. With another 7 days to my next MD appointment, I begin looking for a correlation of headaches with Flomax. I found that others have had headaches while taking the drug. I decreased the dose back to 0.4mg 3 days ago and have been headache free so far.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.